# SDR QXEA200603084

- Difficulty date: November 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT ENGINE FORWARD MOUNT LINK HAS 4 SMALL GOUGES ON THE CORNERS.  REPAIRED IAW REO670-71-21-016.
